# SDR TIPR20150619001

- Difficulty date: June 16, 2015
- Submitted: June 19, 2015
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station TIPR833K
- Aircraft: N302AT
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25441
- Aircraft time: 67,343 hours, 22,767 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 530
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF STC ST01529SE,  DAMAGE FOUND TO STRINGER 23L AT BS 530.    REPAIRED IAW ADR NR 049-0018, 8110-3 RECEIVED.
